ARTHREX, INC. BUR,OVAL,CLEARCUT,8 FLUT,5.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Model Number |
BUR,OVAL,CLEARCUT,8 FLUT,5.0MMX 13CM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 06/29/2022, it was reported by a sales representative via phone that on (b)(6) 2022 during a rotator cuff repair a ar-8500coe burrs clear portion on the tip came off into the patient.The fragment was retrieved, and the case was completed using a smaller burr.There was no patient effect reported.